# SDR SWIA202055214

- Difficulty date: October 22, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bonding Wire
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP CENTER HINGE ARM BONDING WIRES AND ATTACHING HARDWARE HAVE SIGNS OF CORROSION.  C-CHECK RO 1/5/2021.  REMOVED AND INSTALLED NEW BONDING JUMPER (1 EA) ON THE LT WING OUTBOARD FLAP CENTER HINGE ARM USING NEW BOLTS (2 EA), NUTS (2 EA), LOCK WASHERS (2 EA) AND FLAT WASHERS (6 EA), REF CRJ700 AMM 51-80-00-910-804 (A01).  COMPLIED WITH THE BONDING TEST OF THE LT WING OUTBOARD FLAP CENTER HINGE ARM BONDING JUMPER, REF CRJ700 AMM 51-80-00-760-801 (A01).  BONDING TEST GOOD.  BONDING TESTER TUC5893, CAL DUE 31-JAN-21.
